ANTIDEPRESSANTS CAUSE CATARACTS, STUDY FINDS

NOTE FROM Ann Blake-Tracy (www.drugawareness.org):
Could this be the problem with Glenn Beck’s eyes that is causing him to lose his sight?
Antidepressants are not the first medication to be linked to a higher risk for cataracts. Beta blockers, steroids (oral or inhaled) and recently hormone replacement therapy (HRT) have all been linked to elevated risk for cataracts.
Excess serotonin can make the lens opaque and lead to cataract formation. This should be no surprise if you have the data from the front of my book on Dr. Heidi Connelly’s work when she discovered how Fen-Phen and Redux were causing heart valve problems for patients. Fen-Phen and Redux are both SSRIs and serotonin agonists thus increasing serotonin levels in two ways. What she found was that the excess serotonin was causing a gummy gooey glossy substance to build up on the heart valves, thus preventing them from closing properly.
– Hide quoted text –
We also know that Alzheimer’s is a condition of elevated serotonin levels. Researchers have found that in Alzheimer’s there is a gummy gooey glossy substance that builds up in the brain.
Now this new study shows us that the serotonin receptors in the eye’s lens are making the lens opaque as the serotonin accumulates.
The SSRIs have a strong negative impact upon the eyes. That adverse effect we have seen from the beginning as cases of blindness associated with the drugs began to come in. Even the case of the Salt Lake Family History Library shooting that occurred the month before Columbine might never have happened had it not been for this side effect. The poor elderly man (70) who went on that shooting spree suffered a psychotic break from coming off his antidepressant too rapidly because he noticed that he was losing his eyesight from the medication. No one had warned him of the extreme dangers that can come from dropping off of these drugs too rapidly. And it was several years later before the FDA issued their warnings about abrupt withdrawal. I personally had a close friend who died in that shooting, one I had warned over and over again about the dangers of those around him using these drugs, but at least I know he understood what happened to cause this nightmare that took his life.
Ann Blake-Tracy, Executive Director
International Coalition for Drug Awareness
Author: Prozac: Panacea or Pandora? – Our Serotonin
Nightmare & Help! I Can’t Get Off My Antidepresant!

657 total views, 3 views today

DEPRESSION MED: Rage: Elderly Man Beats & Bites his Doctor: England

NOTE FROM Ann Blake-Tracy:

I ask you to think of the biting attack by the chimpanzee
as you read this case. Alsothink of the case mentioned in my book of the Sanford
Professor who bit her mother to death while on Prozac. Biting is known to
be produced by high serotonin levels.
One other thing to take note of is the fact that it took three
doctors to hold this elderly man down during the attack. There is another drug
that produces that type of super human strength – PCP, the drug I constantly
remind the world that SSRIs most closely mimic in action.
_________________________________
Paragraphs six through nine read:  “The appeal court
heard Moya suffered from a number of medical conditions, including
anxiety, depression and a personality
disorder.”

After his fit of rage in October 2008, it took three
doctors to hold Moya down,
before police arrived to arrest
him.

Mr Justice Davis, giving his judgement on the appeal, said Moya
claimed not to have taken his medication at the time of the
attack and claimed this had contributed to his loss of control.

But the
judge concluded: “This was a serious matter involving quite a lengthy assault on one doctor and an assault on another

doctor.

http://www.thisissussex.co.uk/crawley/news/Elderlyman-bit-doctor-stay-jail/article-1378968-detail/article.html

Elderly man who bit doctor must stay in jail

Thursday, October 01, 2009, 07:00

1 reader has
commented on this story.
Click
here to read their views.

A PENSIONER who bit his doctor and punched
him in the face in front of “scared” patients will have to serve a year behind
bars.

Gabriel Moya, 69, flew into a rage at a receptionist at Gossops
Green Surgery, when she handed him a prescription he thought was
incomplete.

Moya, who has had heart surgery in the past, was told to calm
down by a doctor but lashed out, punching him twice in the face and biting him
on the arm as he was pinned to the floor.

The pensioner, of Woldhurstlea
Close, Gossops Green, was jailed after admitting an assault charge at a court
hearing earlier this year, but he appealed his sentence.

However, the
Court of Appeal has now ruled that Moya must serve his 12-month jail
term.

The appeal court heard Moya suffered from a number of medical
conditions, including anxiety, depression and a personality
disorder.

After his fit of rage in October 2008, it took three doctors to
hold Moya down, before police arrived to arrest him.

Mr Justice Davis,
giving his judgement on the appeal, said Moya claimed not to have taken his

medication at the time of the attack and claimed this had contributed to his
loss of control.

But the judge concluded: “This was a serious matter
involving quite a lengthy assault on one doctor and an assault on another
doctor.

“The first doctor was bitten as well as punched. Those in the
waiting room were scared.

“Doctors and medical staff need to be protected
from unwarranted attacks of this kind.

“We are not persuaded that it can
be said that this sentence was excessive.”

Moya pleaded guilty to assault
occasioning actual bodily harm and common assault at Lewes Crown Court in April,
where he was handed a 12-month jail term.

The appeal hearing took place
on Monday.

445 total views, 2 views today